It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by EJ on February 27, 2000 at 20:50:17:

In Reply to: Re: Fosamax side effect posted by Maureen on February 22, 2000 at 23:45:58:

Dad has stopped Fosomax for abou 1.5 weeks now - yes his eyesight has improved dramatically. He can see something at least now withthe left eye. However he is not sure if it is directly linked to stopping Fosomax or the Predisolone he is taking. However, he will stop fosomax for some time. But he has developed severe backache instead. I am trying to get the following article on the web at http://www.ncbi.nlm.nih.gov:80. The anme of the article is :
"Arch Ophthalmol 1999 Jun;117(6):837-8
Ocular inflammation associated with alendronate therapy.
Mbekeani JN, Slamovits TL, Schwartz BH, Sauer HL
Department of Ophthalmology and Visual Sciences, Montefiore Medical Center, Albert Einstein College of Medicine, Bronx, NY
10467, USA.
PMID: 10369603, UI: 99296294"

Looks like they have done some study on the link of Fosomax (Alendronate) to Eye (Ocular). I have writen to them today - to get a copy of the article.
Best Regards




Follow Ups




All times are GMT -7. The time now is 10:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!